# SDR FDEA201607182502

- Difficulty date: July 18, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 25,303 hours, 14,013 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327047800800
- Condition: Cracked
- Location: Frames 30-34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOOR PANEL 241DF CRACKED.  FABRICATED FLOOR PANEL IAW SRZ25-005.  MAJOR REPAIR.
